# SDR SWAA2024030858477

- Difficulty date: March 3, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 63,756 hours, 38,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON 1016 AFT PRESSURE BULKHEAD AT S-23R. SEE ATTACHED PICTURES. FOUND CRACK INDICATION ON 1016 AFT PRESSURE BULK HEAD AT S-23R. SEE ATTACHED PICTURES. CRACK MEASURES APPROXIMATELY .125.<[01] REPAIRED 1016 AFT PRESSURE BULKHEAD AT S-23R IAW EA 24-153-00607; SEE FAULT TTG8Q00RXVAD FOR REPAIR DETAILS.;[02] VERIFIED STEP 1 AUDIT C/W
